# SDR FDKA200708396

- Difficulty date: August 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 8,478 hours, 8,568 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Insulation
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FDM 6003 JFK (0920 PHX LCL).  CREW RETURNED TO THE FIELD DUE TO A STRONG SMOKE ODOR COMING FROM ROOF OF GALLEY.  MX FOUND INSULATION AGAINST LIGHT ASSY IN GALLEY, REPOSITIONED INSULATION.  NO FURTHER SMOKE SMELL FOUND.
